# SDR HALA2009101700468

- Difficulty date: October 17, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 29,141 hours, 5,590 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: LK352
- Part serial: 2670
- Condition: Sticking
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - STAND BY ALTIMETER STICKS AND JUMPS 500 FEET AT A TIME.//REMOVED AND REPLACED STANDBY ALT.IAW AMM 34-13-06. ALL CHKLS NML. OK FOR SERVICE.
